# SDR UIEA2019090905469

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,131 hours, 21,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER FUSELAGE EMERGENCY LIGHT INOP DURING TEST. FOUND PIN 1 PUSHED BACK AT CONNECTOR D6330P. RE-SECURED PER SWPM 20-60-06. OPS CHECK GOOD PER AMM 33-51-00.
